When you have an allergic reaction to a substance, histamine and other chemicals are released into your bloodstream, causing itching, swelling, and other symptoms.
Many substances can trigger hives:
Shellfish, fish, nuts, eggs, milk, and other foods
If you have noticed these symptoms specifically after taking a particular drug then one of them could be the cause.
You cannot discontinue all medications and try to figure out which one it is, which is usually the way the trigger substance is identified.
You can take anti-histamines to trreat this and apply Calamine lotion on the affected areas.
You could meet with an allergist and and discuss what options you have regarding this issue.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.